MathSciNet Relay Station
MathSciNet bibliographic data
MR2102260 60-03 (01A60 01A75)
Sheynin, Oscar Letter to the editor: "A demonstration of the Weierstrass theorem based on the theory of probability'' [Soobsch. Kharkov Mat. Obshch. Ser. 2 13 (1912), 1–2] by S. N. Bernstein. Translated from the French by the author. Math. Sci. 29 (2004), no. 2, 127–128.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement